Scared of Too Much Melatonin? What are the symptoms of melatonin overdose? Can one overdose on Melatonin? This page has all the answers…
What are the symptoms of melatonin overdose? Can one overdose on Melatonin? This page has all the answers…
Most melatonin supplements users always have the fear of taking too much melatonin.
Questions they battle with include,
- What is the standard melatonin dosage?
- Are there any melatonin side effects?
- What if melatonin over dose occurs?
- What about melatonin and children’s sleep problems?
Melatonin Overdose should be avoided, but sometimes people get so desperate for good sleep and decide to take above recommended doses.
Here’s my page if you want more information on melatonin doses both for kids and adults.
Research states that melatonin supplements overdose will have little or no side effects on you, but this does not mean you should take an overdose.
I should mention here that high doses of melatonin supplements in your body could acts as a birth control pill because it reduces your estrogen levels.
You should pay attention to melatonin and drug interactions as this could also be dangerous.
For a list of drugs to be avoided when you use melatonin check my melatonin and drug interactions page.
You should also be careful when giving melatonin to kids as they are very sensitive to drugs.
Here’s my page on melatonin and children’s sleep problems if you need information on that.
Finally, if you are thinking of adapting melatonin as a sleep aid, my advice is that you start in small doses and work your way up ward till you find that sweet spot for a good night’s rest.
It is true that melatonin overdose will not really kill you but you must be responsible when you use it.
Here is my page on melatonin supplements for further information.